MathSciNet Relay Station
MathSciNet bibliographic data
MR720648 (86a:01016) 01A50 (05-03 11-03)
Andrews, George E. Euler's pentagonal number theorem. Math. Mag. 56 (1983), no. 5, 279–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement